# SDR EIA2001117

- Difficulty date: March 21, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND SURFACE CORROSION EXT SURFACE 191JJ KEEL BEAM PNL AND CRACK AT ONE SCREW HOLE.  FABRICATED AND INSTALLED NEW PANEL PER B747 SRM 51-20-01 FIG 7.  (M)
